Just got back from the pdoc and this is what he said. I want to take you off of all of your meds and start you on new ones. I stood up for myself and said NoWAY! It's hard enough to start one med let alone 3 or 4. I told him the Invega seems to be working and so does the mood stabalizer. It's the anti=depressant I was worried about. So he upped my anti-depressent Cymbalta from 30mg to 60mg. I asked him if this will help stop all of the suicidal feelings I have been having and constantly think about. His answer, "It should because you don't have enough anti-depressant in your system." I'm going to give it a few days and see what happens. But what am I supposed to do in the mean time when I start to feel suicidal again. It's seems like I wake up ok in the morning but then something happens or nothing happens and by the evening I am depressed and suicidal or ready to cut myself. God I am so frustrated. I don't feel like he listened to me at all. He also increased my xanax from .5mg 2xdaily to 1.0 mg 3xdaily. How long should I wait for this antidepressant to kick in? How am I supposed to deal with feeling suicidal every evening? I wish I had some answers. Not sure if I have much faith in my doc right now either. He finally listened to me and seemed to do what I asked for reluctantly. But I guess we'll see. Time will tell right?
Posts You May Be Interested In
I'll not sure when you actually joined. I've been a little absent over the last few days. But it is Great to welcome you to our family. Remember, we are not what most believe a church is. We are not a building where members congregate. We are a group of Jesus believers who worship the Lord in anyway we can. And, the modern way is to share through social media. So, here we are. A group of...
Sometimes I don't realize I'm in a dark place until a ray of light is admitted, which happened today when I visited a psychiatrist for the first time in 10 years. She is going to adjust my meds - hallelujah! She and I were both in agreement that I very much need additional medication; so the first step is to increase the seroquel by half and then possibly in another couple weeks by half again so...